advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Denver, Colorado, USA:

My boyfriend, who has type 2 diabetes treated with pills, is always tired. He takes approximately two to four naps per day and can fall asleep at the drop of a hat, and this has only been since he was diagnosed two years ago with the diabetes. I worry because he also has to take an aspirin each day for his heart. I don't know if this tiredness is caused by the diabetes or his heart condition. I guess it could be a little of both. He is only about 20 pounds overweight so I really don't think that would be the reason.

Why do you think my boyfriend is so tired all the time? What are some solutions?

Answer:

I am afraid I cannot answer your question because I do not know all the information to make a decision. It is possible that poorly controlled diabetes makes a person tired. It is also possible that heart problems can cause this problem.

I would suggest he see his physicians and ask this question. They would be in a better position to answer it.

JTL

DTQ-20030602182720
Original posting 19 Jun 2003
Posted to Daily Care

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.